# SDR P5CA9600826

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7110 · Engine Cowling System
- Part: Fan Cowl
- Condition: Disbonding
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDING REPAIR ON NR 3 ENGINE LEFT FAN COWL AT 10 O'CLOCK POSITION.  REPAIRED PER BOEING SRM 51-40-06.
